# SDR UALA2011031401226

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 60,965 hours, 22,537 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR SLIDE REMOVED FOR SEAL REPAIR.  SAME DOOR SLIDE RE-INSTALLED REF AMM.
